Indiana, 2016

Damaging Winds in Indiana, June 20, 2016

June 20, 2016 · NWS IWX · 15 events in 6 counties and zones

A cold front made it way through the area, interacting with an unstable atmosphere to produce numerous thunderstorms. Several reports of damage were received as small clusters of storms organized and moved across the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

A cold front made it way through the area, interacting with an unstable atmosphere to produce numerous thunderstorms. Several reports of damage were received as small clusters of storms organized and moved across the area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 20, 12:15 PM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 20, 12:15 PM EST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
115 PM EDT MON JUN 20 2016

.SYNOPSIS...
Issued at 449 AM EDT Mon Jun 20 2016

South winds will bring increased moisture to the area today in
advance of a cold front. With increased humidity today...afternoon
heat indices will climb into the mid 90s. As the cold front sweeps
through later today there will be an increased chance of showers
and thunderstorms. A few of the storms may be strong to severe
across northeast Indiana and northwest Ohio. Cooler and less humid
conditions are expected Tuesday behind the front. Another round of
showers and thunderstorms will impact the region late Wednesday
and Wednesday night.

&&

.UPDATE...
Issued at 1045 AM EDT Mon Jun 20 2016

No major deviations expected from current forecast regarding
convective/severe potential this afternoon early/evening. Lead
short wave working across the western Great Lakes this morning has
had some increasing shower/thunderstorm coverage with it over
past few hours. A modified AMDAR sounding from west central lower
Michigan would suggest that a surface based parcel of mid to upper
80s temp with upper 60s dew points would be enough to start to
overcome weak CIN arising from warmish mid level temps. Once this
CIN is overcome, this modified soundings would suggest close to
2000 J/kg of surface based instability available. The combination
of this instability and deep layer shear maximized across the
north could yield an isolated strong to severe threat through 19Z
across the far north, but progressive nature of forcing with this
lead short wave and narrow window of fully eroding CIN in
association with peak forcing from this wave should limit severe
threat.

Later today, a larger scale upper trough will continue to
overspread the Great Lakes region this afternoon with a
possibility of scattered storms developing along and just ahead of
frontal boundary where narrow corridor of more significant
moisture pooling is expected. Still expecting narrow corridor of
1500-2000 J/kg surface based CAPES to set up later this afternoon
in association with better pooling, with best chance of
isolated/scattered strong to severe storms in the 21Z-01Z period.
Confidence still on the low to medium side in regards to coverage
and strongest forcing remains north/northeast of local area. DCAPES
per short term RUC progs this afternoon on the order of 1500 J/kg
do suggest isolated damaging wind gust potential, with some large
hail also possible.

Updated forecast to be sent shortly to minorly refine PoPs for
near term trends, but otherwise no large changes anticipated.

&&

.SHORT TERM...(Today and Tonight)
Issued at 441 AM EDT Mon Jun 20 2016

Severe potential this afternoon and evening will be associated with
the cold frontal passage. Plenty of convective instability...however
the hi-res short-term models have been overly aggressive with the
boundary layer moisture. 00Z soundings had lower PWAT than current
runs and this will need to be monitored closely through the morning
to see if the moisture return can be realized.

70 degree dewpoints were already observed in Southern IL/IN and as
we have seen in the past couple of events...the boundary layer
moisture has surged into the area quite efficiently.

As the trof/front approaches there will be a tightening of the
pressure gradient and the winds will begin increasing after sunrise.
The front/trof axis has continued to enhance convective development
over MN/IA/WI and water vapor imagery suggests another short wave
and associated speed max forming over CO/NE/KS. With afternoon highs
reaching into the upper 80s and lower 90s this afternoon, the
frontal forcing should be enough to erode the cap quickly.

All of this suggests that continuing POPs from the previous forecast
is on track...with only minor timing changes.

&&

.LONG TERM...(Tuesday through Sunday)
Issued at 441 AM EDT Mon Jun 20 2016

The most significant concern for the extended is the next round of
convection to affect the Great Lakes region. Longwave trof over
Canada and the broad rather flat ridge over the western 1/2 of the
CONUS sets the stage for another in a series of shortwaves to eject
into the region. All of the models and a majority of the GFS
Ensembles are capturing this feature consistently. The mid-level
flow is more diffluent as the next shortwave dives across wi/mn/il
during the early morning Wednesday and the remnant convection
organizes well across IL/IN/Lake MI during the afternoon and
evening.

The biggest difference between this system is the orientation of the
moisture and thermal boundary. Models are showing a strong
baroclinic boundary extending from near FAR-MSP-DAY putting the
forecast area in a favored location for convective development.
Additionally the mid and upper level flow is diffluent across the
region and this is suggestive of a well sustained convective complex
to form and move southeast across the area. Using the consensus
forecasts and have pushed up the POP/WX and QPF for Wednesday. SPC
has put the area into an Enhance Risk and see no reason to deviate
from this plan. Expect to see damaging winds as the primary threat
with this convection, however during the overnight Wednesday and
into the morning hours Thursday there is a potential to see very
heavy rainfall along the baroclinic boundary. Do not anticipate
widespread river flooding with this given how dry the area has been,
but this will have to be watched closely as these types of systems
often evolve quickly from severe to heavy rain very quickly.

Markedly cooler weather will prevail from Thursday and Friday before
yet another system sweeps through the region late Saturday/Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 115 PM EDT Mon Jun 20 2016

KIWX radar showing line of SH/TSRA dropping slowly southeast this
afternoon. Airmass beginning to destabilize out ahead of approaching
cold front but coverage of precip remains questionable in such a
weakly forced environment. Therefore will handle KSBN with a TEMPO
group while maintaining VCTS at KFWA. Gusty W/SW winds this
afternoon will shift to the NW this evening as cold front passes
through and diminish to less than 10kts tonight. VFR conditions
following frontal passage as high pressure builds into the region.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...Marsili
SYNOPSIS...Lewis
SHORT TERM...Lewis
LONG TERM...Lewis
AVIATION...Logsdon

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 20, 4:13 AM EST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 AM EDT MON JUN 20 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-210915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
513 AM EDT MON JUN 20 2016 /413 AM CDT MON JUN 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HEAT INDICES THIS AFTERNOON WILL REACH THE LOW TO MID 90S.

THUNDERSTORMS WILL DEVELOP AFTER 2 PM. THE MOST FAVORABLE AREA FOR
THUNDERSTORMS WILL BE ALONG AND SOUTH OF U S HIGHWAY 24.
SCATTERED STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE. DAMAGING
WINDS AND HAIL ARE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY.
SOME OF THE STORMS WEDNESDAY AND WEDNESDAY NIGHT MAY BE SEVERE
WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS.

HEAVY RAINFALL IS ALSO POSSIBLE WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED TO SEND REPORTS TO THE NATIONAL
WEATHER SERVICE THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-210915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
513 AM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EARLY
EVENING. SOME STORMS MAY BECOME STRONG AND PRODUCE GUSTY WINDS AND
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY.
SOME OF THE STORMS WEDNESDAY AND WEDNESDAY NIGHT MAY BE STRONG TO
SEVERE WITH GUSTY WINDS...HAIL AND INCREASED WAVE HEIGHTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jun 20, 12:57 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
157 PM EDT MON JUN 20 2016

MIZ077-201830-
BERRIEN-
157 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT BERRIEN COUNTY...

AT 156 PM EDT...A STRONG THUNDERSTORM WAS OVER BRIDGMAN...OR 10 MILES
SOUTHWEST OF ST. JOSEPH...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NILES...ST. JOSEPH...BUCHANAN...FAIR PLAIN...BRIDGMAN...BERRIEN
SPRINGS...THREE OAKS... AND STEVENSVILLE.

THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 10 AND
21...AND BETWEEN MILE MARKERS 23 AND 29.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4207 8622 4205 8622 4177 8623 4177 8667
      4209 8649
TIME...MOT...LOC 1756Z 299DEG 34KT 4196 8658

JAL
Special weather statement, Jun 20, 1:06 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
206 PM EDT MON JUN 20 2016

MIZ079-201845-
ST. JOSEPH-
206 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT ST. JOSEPH COUNTY...

AT 206 PM EDT...A STRONG THUNDERSTORM WAS NEAR MARCELLUS...OR 8 MILES
NORTHWEST OF THREE RIVERS...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  THREE RIVERS AROUND 215 PM EDT.
  CENTREVILLE AROUND 225 PM EDT.
  STURGIS AND COLON AROUND 240 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FAWN RIVER...MENDON...
FISHERS LAKE...MOORE PARK...FINDLEY...CLEAR LAKE...HOWARDSVILLE...
BURR OAK...NOTTAWA AND WASEPI.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4207 8529 4176 8529 4177 8576 4207 8576
TIME...MOT...LOC 1806Z 299DEG 34KT 4204 8572

JAL
Special weather statement, Jun 20, 1:23 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
223 PM EDT MON JUN 20 2016

INZ004-005-MIZ077-078-201900-
ST. JOSEPH-ELKHART-BERRIEN-CASS-
223 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ST. JOSEPH...
NORTHWESTERN ELKHART...SOUTHEASTERN BERRIEN AND SOUTHWESTERN CASS
COUNTIES...

AT 221 PM EDT...A STRONG THUNDERSTORM WAS OVER BUCHANAN...MOVING
SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  NILES AROUND 225 PM EDT.
  MISHAWAKA...GRANGER AND EDWARDSBURG AROUND 240 PM EDT.
  ELKHART AND SIMONTON LAKE AROUND 250 PM EDT.
  DUNLAP AND BRISTOL AROUND 300 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SOUTH BEND...
WOODLAND...JIMTOWN... EAGLE LAKE...ADAMSVILLE...INDIAN
VILLAGE...JUNO LAKE...BARRON LAKE... WYATT AND BERTRAND.

THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 68 AND
103.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4177 8643 4190 8622 4173 8572 4148 8618
TIME...MOT...LOC 1821Z 299DEG 34KT 4184 8632

JAL

The radar

The Northern Indiana radar (KIWX), 63 km away, was scanning. The volume nearest the first event began at 18:43 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, St. Joseph

When
June 20, 1:44 PM EST to 1:45 PM EST
Where
St. Joseph County, 1.38 mi N of Roseland
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.750, -86.250

The public reported at least 1 downed power line across State Route 933, north of Auten Road.

Thunderstorm Wind, La Porte

When
June 20, 12:53 PM CST to 12:54 PM CST
Where
La Porte County, 3.45 mi N of Springville
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
41.730, -86.730

The public reported Indiana 39, between US 20 and the Michigan state line being closed due to downed trees ans well as snapped utility poles.

Thunderstorm Wind, St. Joseph

When
June 20, 1:57 PM EST to 1:58 PM EST
Where
St. Joseph County, 0.86 mi NW of Glenwood
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.680, -86.080

A trained spotter reported trees were snapped off at the base, with a large tree uprooted.

Thunderstorm Wind, St. Joseph

When
June 20, 2:04 PM EST to 2:05 PM EST
Where
St. Joseph County, 1.24 mi NW of South Bend
Measured
60 kt (69 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
41.680, -86.270

South Bend Fire reported several trees down in the city, with some blocking roads.

Thunderstorm Wind, St. Joseph

When
June 20, 2:17 PM EST to 2:18 PM EST
Where
St. Joseph County, Mishawaka
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
41.670, -86.170

The public reported via Facebook of several trees and tree limbs down in Mishawaka.

Thunderstorm Wind, Kosciusko

When
June 20, 2:53 PM EST to 2:54 PM EST
Where
Kosciusko County, 2.18 mi ESE of Milford
Measured
55 kt (63 mph) estimated gust
Reported by
Newspaper
Coordinates
41.410, -85.810

Local newspapers reported significant wind damage to a barn and silo on the east side of Milford.

Thunderstorm Wind, Kosciusko

When
June 20, 2:56 PM EST to 2:57 PM EST
Where
Kosciusko County, 1.38 mi S of Syracuse
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.400, -85.750

The public reported and photographed a tree down onto a home near State Route 13 in Syracuse.

Thunderstorm Wind, Kosciusko

When
June 20, 3:00 PM EST to 3:01 PM EST
Where
Kosciusko County, 1.48 mi SSE of Vawter Park
Measured
55 kt (63 mph) estimated gust
Reported by
Broadcast Media
Coordinates
41.380, -85.689

Local media reported several large trees were blown down on the south side of Lake Wawasee. Damage occurred to a boat canopy with pieces of a pier blown into the lake.

Thunderstorm Wind, Huntington

When
June 20, 4:00 PM EST to 4:01 PM EST
Where
Huntington County, 3.61 mi SSE of Makin
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.920, -85.560

Emergency management officials reported a grain bin was blown over at 6654 West 700 North.

Thunderstorm Wind, Huntington

When
June 20, 4:03 PM EST to 4:04 PM EST
Where
Huntington County, 0.69 mi N of Andrews
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.860, -85.600

Emergency management officials reported a large tree, as well as power lines, were blown down onto two vehicles in Andrews.

Thunderstorm Wind, Huntington

When
June 20, 4:31 PM EST to 4:32 PM EST
Where
Huntington County, 1.57 mi W of Huntington
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.880, -85.510

Emergency management officials reported multiple trees down across the northern part of the county. Two trees were blown down in the city limits, blocking roadways.

Thunderstorm Wind, Wells

When
June 20, 4:45 PM EST to 4:46 PM EST
Where
Wells County, 2.76 mi N of Vera Cruz
Measured
50 kt (58 mph) measured gust
Reported by
Trained Spotter
Coordinates
40.740, -85.080

A trained spotter measured a 58 mph wind gust.

Thunderstorm Wind, White

When
June 20, 4:46 PM EST to 4:47 PM EST
Where
White County, Reynolds
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.750, -86.870

A trained spotter estimated wind gusts to 60 mph.

Thunderstorm Wind, White

When
June 20, 4:53 PM EST to 4:54 PM EST
Where
White County, 1.05 mi W of Brookston
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.600, -86.870

Emergency management officials reported several trees down in the area.

Thunderstorm Wind, White

When
June 20, 4:55 PM EST to 4:56 PM EST
Where
White County, 1.05 mi W of Springboro
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.600, -86.790

Emergency management officials reported power poles down near Springboro.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2016Every state in 2016This day in weather historyWarnings in Indiana, June 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 648483, 648484, 648485, 648486, 648487, 648352, 648353, 648355, 648488, 648489, 648490, 648493, 648494, 648491, 648492.